Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have fluttering, gurgling sensation, right stomach below ribs. Have hiatus hernia, taking lansaprozole, metoclpramide. What is it?

I am getting a strange fluttering, gurgling, vibrating sensation in the middle, but slightly to the right, of my stomach area right where my rib cage ends, I have noticed it for the last few days. I already suffer from a hiatus hernia and take lansaporazole and metoclpramide, what do you think it could be. I am a 56 year old woman weighing about 13 stones, and 5 feet 6 inches in height.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
yes.your symptoms looks like that of hiatus hernia.what u need to undergo some investigations like USG upper abdomen & upper GI endoscopy.till then u can continue lansoprazole.u can start antacids like Ancool syp 3 tsf three times daily.regarding your food habits take small but frequent meals with less spicy & vegetable based.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor